# SDR SWAA2021040756978

- Difficulty date: March 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD BULKHEAD PANEL 142NWB CRACKED / REPLACED ON PIT RACK AFT CARGO PIT FWD BHD PANEL 142NWB VERIFIED NEW PART AS 453A2510-1 IAW AIPC 25-52-19-01B SI# 7253772 GJ1645
